# SDR DALA1501820967

- Difficulty date: August 26, 2011
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 53,757 hours, 40,448 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER CENTER SKIN PANEL DAMAGED.  REPAIRED IAW AA 5510-01086.
